# SDR YENA201701160036

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 53,479 hours, 18,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 6333
- Condition: Failed
- Location: Cabin
- Part time: 53,486 hours, 18,623 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 822, PBI-BOS. FORWARD EMERGENCY LIGHTS WERE INOPERATIVE. R & R EPSU AND BATTERY AT FWD PASSENGER DOOR PER AMM 33-51-38. PERFORMED OPS CHECK. OPS CHECK PASSED.
